# SDR MASA200500575

- Difficulty date: July 20, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 20,770 hours, 18,736 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Part time: 2,928 hours, 2,999 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7055 ASE, NR 1 HYD SYSTEM WENT TO ZERO QTY AND ZERO PRESSURE ON TAKEOFF.  CONTRACT MX REMOVED AND REPLACED THE PRESSURE MANIFOLD HYDRAULIC PUMP EDP.
